# SDR 07FDEA02296

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,926 hours, 27,934 cycles
- Engine: Pwa JT9D*
- Engine time: 32,233 hours, 16,459 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF REC'D NR 1 REVERSER UNLOCKED LIGHT AT 2 SEPARATE TIMES.  ONCE DURING ENG OVERTEMP AND AFTER THROTTLE WAS REDUCED.  ON TAKEOFF, ECAM NR 1 ENG OVERTEMP, FOLLOWED QRH A/C IN WORK. FOUND CONNECTOR DS307 LH REVERSER STOW CONNECTOR VERY LOOSE. CLEANED CONNECTOR AND SECURED.  A/C OK FOR SERVICE
